MAUDE Adverse Event Report: ICU Medical, Inc. Medex Transtar Pressure Transducer; probe, blood-flow, extravascular

ICU Medical, Inc. Medex Transtar Pressure Transducer; probe, blood-flow, extravascular
Catalog Number MX9505T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction

Brand Name
Medex Transtar Pressure Transducer
Common Device Name
probe, blood-flow, extravascular
Manufacturer (Section D)
ICU Medical, Inc.
carretera miguel alemán km21.7
apodaca nuevo leon NA 66603
MX  66603
Manufacturer Contact
reed covert
6250 shier rings road, dublin,
dublin, OH 43016
+1(224)706-2300
MDR Report Key50550658
Report Number1526863-2026-00164
Device Sequence Number10596922
Product Code DPT
UDI-Device Identifier10351688503992
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCH
PMA/510(K) Number
K942377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX9505T
Device Lot Number6058645
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown